• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Girly topic - TOTM changes?

#1
Has anyone else found that CD (SS) has mucked up their cycle? I was on Lipotrim and total normal, regular as clockwork... I switched to CD almost 2 weeks ago, was due on last week, and nothing happened...

I know anorexics often don't have periods, but whether that's due to lack of calorie intake, or lack of fat on them (fat needed to produce oestrogen if I remember biology lessons correctly?!) - I'm sure not lacking fat!!
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Lily

Gold Member
#2
Poor you. It has the opposite effect on me - I go from having a rather erratic cycle when off CD to having an on the button, completely dependable 28 day cycle when I'm on CD. Obviously, being in ketosis really suits me, LOL, as I first noticed this effect when I first did Atkins years ago.

There is an oestrogen connection as I recall - oestrogen's stored in fat cells, so as your fat cells shrink, you release the oestrogen into your blood stream. Which creates havoc in some, and serenity in others, apparently. :) My periods are a lot heavier at the moment though. :(
 
#3
Lily hit it spot on with the oestrogen/fat cells thing. As a result of that understanding they've recently identified that obesity affects the menstrual cycle and can cause painful and/or irregular periods.
 
#4
The bizarre thing is, I was regular as anything when I was fatter, it was just this blip! I ended up doing a pregnancy test (thankfully negative!) and then when I did come on, I had a very short period (3 days). It'll be interesting to see if I'm late next time!
 
#5
Just before I started CD, I missed two periods, which really freaked me out. So far I have been irregular and so so heavy. But I'm always heavy, so maybe it just feels bad right now because I can't comfort myself with chocolate and cheesy garlic bread!! At least I'm having periods...
 
#6
Although I am on the pill my periods are a bit erratic, normally my period would start 4 days after finishing taking the pill, this month it started the day after and is very very heavy....
 
#7
I do think it all changes our cycles... I wasn't quite as late this time, but still about a week later than I normally am. It's odd because I've been on a VLCD for 15 weeks now, and it's only my last 2 periods that have been late (and lighter than usual!)
 


Similar threads